# SDR DALA2021113007379

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,308 hours, 38,582 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 PUSHED BACK AIRCRAFT AND FOUND OUT THE BRAKE ACCUMULATOR WAS LOW. CORRECTIVE ACTION: SERVICED ACCUMULATOR PER A320 AMM 12-14. (8113306)
